MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA; PATELLAR PROSTHESIS DIA. 35MM

LIMACORPORATE S.P.A. PHYSICA; PATELLAR PROSTHESIS DIA. 35MM
Model Number 6595.50.035
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Knee revision surgery performed on (b)(6) 2025.The patella ripped through the soft tissue and caused it to be loose.The components involved in this event were the following: - physica kr tib.Liner left #8 (part code 6532.50.810, lot number 16at1l9, sterilization (b)(4)).- physica patella prosth.D.35mm (part code 6595.50.035, lot number 18at0ub, sterilization (b)(4)).During the revision surgery, the tibial liner was replaced by a physica lmc tib.Liner (part code 6537.54.810, lot 2124292, sterilization (b)(4)).Previous surgery took place on (b)(6) 2019.The patient is a male, date of birth (b)(6).The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the patella prostheses belonging to the part number 6595.50.035 and lot number 18at0ub, no pre-existing anomaly was found on the items manufactured with the same lot number.Based on the available records, at least (b)(4) items belonging to the part number 6595.50.035 and lot number 18at0ub have been implanted, and this is the first and only complaint received on this lot number.Neither removed components nor x-rays were available to be shared with the manufacturer.Therefore, no additional investigation can be carried out on this event.However, taking into account that: - no pre-existing anomalies has been discovered by checking the manufacturing charts of the items belonging to the part number 6595.50.035 and lot number 18at0ub.We have no evidence to consider the event as product related.Pms data: according to the relevant pms data, this is the only complaint received on a revision surgery that involved patella prostheses belonging to the family code 6595.50.0xx due to disassembly of component.This means that the revision rate is lower than (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.

Brand Name
PHYSICA
Common Device Name
PATELLAR PROSTHESIS DIA. 35MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22114069
Report Number3008021110-2025-00064
Device Sequence Number12551890
Product Code JWH
UDI-Device Identifier08033390091022
UDI-Public08033390091022
Combination Product (Y/N)N
PMA/510(K) Number
K141934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6595.50.035
Device Lot Number18AT0UB
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown